# SDR DALA2019070304092

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 84,915 hours, 38,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ROW 26 OVERHEAD EXIT SIGN FELL OFF BRAKET INFLIGHT: CORRECTIVE ACTION: SECURED AND TESTED SIGN PER B757 AMM 33-51. CKS GOOD. (4619430)
